How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Andy Your Own Question
Dr. Andy
Dr. Andy, Medical Director
Category: Dog Veterinary
Satisfied Customers: 30035
Experience:  UC Davis graduate, emphasis in dermatology, internal medicine, pain management
14008320
Type Your Dog Veterinary Question Here...
Dr. Andy is online now
A new question is answered every 9 seconds

My dog ingested some Benadryl extra strength itch stopping

This answer was rated:

My dog ingested some Benadryl extra strength itch stopping cream. He seems to be acting normal. What should I do
Welcome! My name isXXXXX am a UC Davis graduate, and currently, a Medical Director of a veterinary hospital.

I am sorry to hear about this concern for Rowdy.
Well, I am not concerned about any toxicity from it. But, you will need to keep an eye out for any gastrointestinal symptoms including:
- vomiting (not likely)
- diarrhea (possibly)
- loss of appetite
- drooling

Otherwise, I see no need to take any emergency action at this time, and no need to induce vomiting.

Please let me know if there is anything I did not cover for you. I hope that information has been helpful.
Please remember to select Reply to Expert, if for any reason you need further clarification, have more questions, or were expecting a different type of answer. Please, hold off providing your feedback rating until you have asked all your questions. Otherwise, I greatly appreciate your rating to close the question. My goal is to try and provide you the best answer possible.
Dr. Andy

Dr. Andy and 2 other Dog Veterinary Specialists are ready to help you

Related Dog Veterinary Questions